EconPapers    
Economics at your fingertips  
 

Adaptive Finite Element Method for Optimal Control Problem Governed by Linear Quasiparabolic Integrodifferential Equations

Wanfang Shen and Hua Su

Abstract and Applied Analysis, 2012, vol. 2012, 1-26

Abstract:

The mathematical formulation for a quadratic optimal control problem governed by a linear quasiparabolic integrodifferential equation is studied. The control constrains are given in an integral sense: 𠑈 ð ‘Ž ð ‘‘ ∫ = { ð ‘¢ ∈ ð ‘‹ ; Ω 𠑈 ð ‘¢ ⩾ 0 , ð ‘¡ ∈ [ 0 , 𠑇 ] } . Then the a posteriori error estimates in ð ¿ âˆž ( 0 , 𠑇 ; ð » 1 ( Ω ) ) -norm and ð ¿ 2 ( 0 , 𠑇 ; ð ¿ 2 ( Ω ) ) -norm for both the state and the control approximation are given.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/808514.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/808514.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:808514

DOI: 10.1155/2012/808514

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:808514